Institut de Mathématiques de Luminy

PUBLICATIONS 2009


Nombre de productions : 78

  Files Type

Arnoux Pierre, Schmidt Thomas A.
Veech surfaces with nonperiodic directions in the trace field.
Journal of modern Dynamics, 9 No2, 611-629, 2009.

  ACL

Arnoux Pierre.
Complexité de suites à valeurs dans un ensemble fini : quelques exemples [Complexity of sequences with values in a finite set: some examples].
Aspects des systèmes dynamiques, 53–67, Ed. Éc. Polytech., Palaiseau, 2009

  ACL

Arnoux Pierre, Duverney Daniel, Holton Derek.
The rise and fall of mathematical enrolment in the French Educational System: a case study.
International Journal of Mathematical Education in Science and Technology, 40, 43-57, 2009.

  ACL
Balazard Michel, Velásquez Castañón Oswaldo.
Sur l’infimum des parties réelles des zéros des sommes partielles de la fonction zêta de Rieman.
C. R. Acad. Sci. Paris 347, 343-346, 2009.
  ACL
Baragatti Meïli, Fournet F., Henry M.C., Assi S., Ouedraogo H., Rogier C., Salem G.
Social and environmental malaria risk factors in urban areas of Ouagadougou, Burkina Faso.
Malaria Journal 2009, 8:13, 13 January 2009.
link  
Barry Amadou D., Louboutin Stéphane.
On the fourth moment of theta functions at their central point.
Contemporary Math., 487, 1--7, 2009.
   
Blondel Vincent D., Cassaigne Julien, Jungers Raphaël M.
On the number of $\alpha$-power-free binary words of $2<\alpha\leq 7/3$.
Theoret. Comput. Sci. 410, no. 30-32, 2823--2833, 2009.
   
Bodin Arnaud, Pichon Anne, Seade José.
Milnor fibrations of meromorphic functions.
Journal of the London Mathematical Society, 80: 311-325, 2009.
  ACL

Bonnecaze Alexis, Gabillon A.
On Key Distribution in MANETs.
IEEE International Conference on Signal-Image Technology and Internet-based Systems (SITIS'09). Proc. of IEEE Computer Society, December 2009.

  ACTI
Boudabbous Youssef, Ille Pierre.
Indecomposability graph and critical vertices of an indecomposable graph.
Discrete Math. 309, no. 9, 2839--2846, 2009.
   
Boussaïri Abderrahim, Ille Pierre.
The recognition of the class of indecomposable digraphs under low hemimorphy.
Discrete Math. 309, no. 10, 3404--3407, 2009.
   
Brasselet Jean-Paul, Legrand André, Longo R., Mishchenko A.
Collection of materials presented at the Conference "Geometry and Operator Theory'' dedicated to N. Teleman's 65th birthday celebration, Ancona, 20-22 September 2007.
Russ. J. Math. Phys. 16, no. 3, 345-349, 2009.
  INV
Brasselet Jean-Paul.
Characteristic classes along the Japanese singularity road.
Singularities - Niigata-Toyama 2007, 49--64, Adv. Stud. Pure Math., 56, Math. Soc. Japan, Tokyo, 2009.
  INV
Brasselet Jean-Paul.
Introduction to intersection Homology and Perverse Sheaves.
Publicações Matemáticas do IMPA. [IMPA Mathematical Publications], 27 Colóquio Brasileiro de Matemática. [27th Brazilian Mathematics Colloquium], 27CBM-10, Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, iv+54 pp.157., Juillet 2009.
  INV
Brasselet Jean-Paul, Seade José, Suwa Tatsuo.
Vector fields on singular varieties.
Lecture Notes numéro 1987, Springer, novembre 2009.
Springer OS
Brasselet Jean-Paul, Legrand André.
Teleman localization of Hochschild homology in a singular setting.
Russian Journal of Mathematical Physics, Vol. 16, No 3, pp 391-403, 2009.
  ACL

Brasselet Jean-Paul, Ishii Shihoko, Suwa Tatsuo, Vaquie Michel.
Singularities---Niigata--Toyama 2007.
Proceedings of the 4th Franco-Japanese Symposium and the workshop held in Niigata, August 27--31, 2007. Edited by Jean-Paul Brasselet, Shihoko Ishii, Tatsuo Suwa and Michel Vaquie. Advanced Studies in Pure Mathematics, 56. Mathematical Society of Japan, Tokyo. viii+394 pp. ISBN: 978-4-931469-55-6, 2009.

  DO
Bressaud Xavier, Fournier Nicolas.
On the invariant distribution of a one-dimensional avalanche process.
Ann. Probab. 37, no. 1, 48--77, 2009.
   
Cassaigne Julien, Silva Pedro V.
Infinite words and confluent rewriting systems: endomorphism extensions.
Internat. J. Algebra Comput. 19, no. 4, 443--490, 2009.
   
Cassaigne Julien, Karhumäki Juhani, Salmela Petri.
Conjugacy of finite biprefix codes.
Theoret. Comput. Sci. 410, no. 24-25, 2345--2351, 2009.
   
Cassaigne Julien, Silva Pedro V.
Infinite periodic points of endomorphisms over special confluent rewriting systems.
Ann. Inst. Fourier (Grenoble) 59, no. 2, 769--810, 2009.
   
Dani S. G., Nogueira Arnaldo.
On ${\rm SL}(n,\Bbb Z)_+$-orbits on $\Bbb R^n$ and positive integral solutions of linear inequalities.
J. Number Theory 129, no. 10, 2526--2529, 2009.
   
Doche Christophe, Kohel David R., Sica F.
Double-base number system for multi-scalar multiplications.
Advances in Cryptology – EUROCRYPT 2009, 502-519, Lecture Notes in Comput. Sci., 5479, 2009.
  ACTI
Drmota Michael, Mauduit Christian, Rivat Joël.
Primes with an average sum of digits.
Compos. Math. 145, no. 2, 271--292, 2009.
   
Edoukou Frédéric A. B.
Codes defined by forms of degree 2 on non-degenerate Hermitian varieties in P4(Fq).
Designs, Codes and Cryptography, Vol. 50, N.1, 135--146, janvier 2009.
springer
link
 
Faure Henri, Lemieux C.
Generalized Halton sequences in 2008: a comparative study.
ACM Trans. Model. Comp. Sim. 19, Article 15:1--31, 2009.
HFL08 ACL
Faure Henri, Pillichshammer F.
L2 discrepancy of two dimensional digitally shifted Hammersley point sets in base b.
Proceedings of Monte Carlo and Quasi-Monte Carlo Methods 2008, Springer, 2009, 355--368, 2009.

191 k
ACTI
Faure Henri, Pillichshammer Friedrich.
Lp discrepancy of generalized two-dimensional Hammersley point sets.
Monatsh. Math. 158, no. 1, 31--61, 2009.

231 k
 
Fehér László, Klimcík Ctirad.
On the duality between the hyperbolic Sutherland and the rational Ruijsenaars-Schneider models.
J. Phys. A: Math. Theor. 42, 185202, 2009.
cat.inist  
Fehér László, Klimcík Ctirad.
Poisson-Lie generalization of the Kazhdan-Kostant-Sternberg reduction.
Lett. Math. Phys. 87, no. 1-2, 125--138, 2009.
arXiv  
Ferenczi Sébastien, Fisher Albert, Talet Marina.
Minimality and unique ergodicity for adic transformations
Journal d'Analyse Mathématique, Vol. 109, No. 1., pp. 1-31, October 2009.
  ACL
Ferenczi Sébastien, da Rocha Luiz Fernando C.
A self-dual induction for three-interval exchange transformations.
Dyn. Syst. 24, no. 3, 393–412, 2009.
  ACL
Gala Nuria, Rey Véronique, Tichit Laurent.
Dispersion sémantique dans des familles morpho-phonologiques : éléments théoriques et empiriques.
Actes de TALN’09 : Traitement Automatique des Langues Naturelles, Senlis, juin 2009.
  ACTN
Galbraith Steven D., Pujolàs Jordi, Ritzenthaler Christophe, Smith Benjamin.
Distortion maps for supersingular genus two curves.
J. Math. Cryptol. 3, no. 1, 1--18, 2009
   
Ghattas Badih.
Discrétisation Multivariée non supervisée.
JDS2009, Bordeaux, 29 Mai 2009.
  ACTI
Girard Jean-Yves.
Prédire la difficulté d'un problème est impossible.
Les dossiers de La Recherche n°37, entretien, novembre 2009.
PDF OS

Grant E., Shallit J., Stoll Thomas.
Bounds for the discrete correlation of infinite sequences on k symbols and generalized Rudin-Shapiro sequences.
Acta Arith. 140, 345--368, 2009.

  ACL
Guyon Frédéric, Brochier-Armanet Céline, Guénoche Alain.
Comparison of alignment free string distances for complete genome phylogeny.
Adv Data Anal Classif, 3:95-108, june 2009.
Springer
link
 
Gyarmati Katalin, Mauduit Christian, Sárközy András.
Constructions of pseudorandom binary lattices.
Unif. Distrib. Theory 4, no. 2, 59--80, 2009.
  ACL
Herrmann Carl, Bérard Sèverine, Tichit Laurent.
SimCT : a generic tool to visualize ontology-based relationships for biological objects.
Bioinformatics 25(23) : 3197-3198, 2009.
  ACL
Howe Everett W., Nart Enric, Ritzenthaler Christophe.
Jacobians in isogeny classes of abelian surfaces over finite fields.
Ann. Inst. Fourier (Grenoble) 59, no. 1, 239--289, 2009.
   
Ille Pierre.
A proof of a conjecture of Sabidussi on graphs idempotent under the lexicographic product.
Discrete Math. 309, no. 11, 3518--3522, 2009.
   
Ille Pierre, Woodrow Robert E.
Weakly partitive families on infinite sets.
Contrib. Discrete Math. 4, no. 1, 54--80, 2009.
   
Klimcík Ctirad.
On integrability of the Yang-Baxter sigma-model.
J. Math. Phys. 50, no. 4, 043508, 11 pp., 2009.
cat.inist  
Kwon Soun-Hi, Louboutin Stéphane, Park S.-M.,
Non-abelian normal CM-fields of degree $2pq$.
J. Aust. Math. Soc., 87, 129--144, 2009.
   
Lachaud Gilles, Ritzenthaler Christophe, Tsfasman Michael A.
Arithmetic, Geometry, Cryptography and Coding Theory.
Proceedings of the 11th conference on AGCT, held in Marseille, France in November 2007. Contemporary Mathematics 487, 206 pp, ISBN-10: 0-8218-4716-3, ISBN-13: 978-0-8218-4716-9, 2009
AMS  
Lafont Yves, Métayer François.
Polygraphic resolutions and homology of monoids.
Journal of Pure and Applied Algebra 213, p. 947-968, 2009.
Hal  
Lafont Yves.
Réécriture et problème du mot.
Gazette des mathématiciens 120, avril 2009.
pdf
279 k
 
Laurent Michel.
On transfer inequalities in Diophantine approximation.
Analytic number theory, 306--314, Cambridge Univ. Press, Cambridge, 2009.
   
Laurent Michel.
Exponents of Diophantine approximation in dimension two.
Canad. J. Math. 61, no. 1, 165--189, 2009.
   

Le Duc-Phong, Bonnecaze Alexis, Gabillon A.
Multisignatures as Secure as the Diffie-Hellman Problem in the Plain Public-Key Model.
The third International Conference on Pairing-based Cryptography. Stanford University, Palo Alto, CA USA, Pairing 2009: 35-51. LNCS, 2009.

  ACTI
Lecomte A., Quatrini Myriam.
Ludics and its applications to Natural Language Semantics.
Ono, Kanazawa & de Queiroz (eds), Logic, Language, Information and Computation, Proceedings of the 16th International Workshop WoLLIC 2009, Tokyo, Japan, LNAI no. 5514, Springer, 2009.
  ACTI
Lemaire Bertrand, Le Menestrel Marc.
Generalized homothetic biorders.
Discrete Math. 309, no. 12, 3793--3810, 2009.
   
Lemaire Bertrand.
Comparison of lattice filtrations and Moy-Prasad filtrations for classical groups.
J. Lie Theory 19 (2009), no. 1, 29--54, 2009.
   
Lemieux C., Faure Henri.
New perspectives on (0, s)−sequences.
Proceedings of “MCQMC 2008”, Eds. P. L’Ecuyer and A. Owen, Springer, 113–130, 2009.
  ACTI
Louboutin Stéphane.
On the divisibility of the class number of imaginary quadratic number fields.
Proc. Amer. Math. Soc., 137, 4025--4028, 2009.
   
Louboutin Stéphane.
On the Ono invariants of imaginary quadratic number fields.
J. Number Theory, 129, 2289--2294, 2009.
   
Mauduit Christian, Rivat Joël.
La somme des chiffres des carrés.
Acta Mathematica, vol. 203, pp. 107-148, 2009.
   
Messaoudi Ali, Nogueira Arnaldo, Schweiger Fritz.
Ergodic properties of triangle partitions.
Monatsh. Math. 157, no. 3, 283--299, 2009.
   
Michel Françoise, Pichon Anne, Weber Claude.
The boundary of the Milnor fiber for some non-isolated singularities of complex surfaces.
Osaka J. Math. 46, 1–26, 2009.
   
Naldi A., Remy Elisabeth, Thieffry D., Chaouiya C.
A reduction of logical regulatory graphs preserving essential dynamical properties.
Computational Methods in Systems Biology, CMSB’09, LNBI (Lect. Notes in Bioinformatics) 5688 :266-80, 2009.
  ACL
Nicole Marc-Hubert.
Modèles entiers de courbes de Shimura (en japonais).
Instructional conference on the Gross-Zagier formula, (Sendai, 2007), Tôhoku University, éditeurs: M. Chida and T. Yamauchi, chapitre de livre, 2009.
  OS
Niederreiter Harald, Rivat Joël.
On the Gowers norm of pseudorandom binary sequences.
Bulletin of the Australian Mathematical Society, vol. 79, pp. 259-271, 2009.
   
Nogueira Arnaldo.
Lattice orbit distribution on R2.
Ergodic Theory and Dynamical Systems, Cambridge University Press (online publication), juillet 2009.
  ACL

Puschnigg Michael.
Die universelle unbeschränkte derivation.
Münster. J. Math. 2, 253--264, 2009.

  ACL
Rivat Joël.
On Gelfond's conjecture about the sum of digits of prime numbers.
J. Théor. Nombres Bordeaux 21, no. 2, 415--423, 2009.
   
Rodier François, Vladuts Serge.
Arithmetics, Geometry and coding theory 2005.
Comptes rendus du colloque AGCT-10, Séminaires et Congrès 21, publié en ligne par la SMF, 2009.
SMF DO
Rodier François.
Borne sur le degré des polynômes presque parfaitement non-linéaires.
Arithmetic, Geometry, Cryptography and Coding Theory, G. Lachaud, C. Ritzenthaler and M.Tsfasman editors, Contemporary Math. no 487, AMS, Providence (RI), USA,  pp. 169-181, 2009.
  ACTI
Rolland Robert.
The second weight of generalized Reed-Muller codes in most cases.
Cryptography and Communications - Discrete Structures, Boolean Functions and Sequences 2009 DOI 10.1007/s12095-009-0014-2, 2009.
   
Rond Guillaume.
Homomorphisms of local algebras in positive characteristic.
Journal of Algebra, vol. 322, no. 12, 4382-4407, 2009.
PDF  
Rond Guillaume.
Séries de Poincaré motiviques des singularités d'hypersurfaces irréductibles quasi-ordinaires.
Differential equation and Singularities. 60th years of J.M.Aroca, Astérisque, vol. 323, 2009.
PDF  
Sécherre Vincent.
Proof of the Tadic conjecture U0 on the unitary dual of GL(m,D).
J. Reine Angew. Math. 626, 187--203, 2009.
PDF  
Stoll Thomas, Zeng Jiang.
On the total weight of weighted matchings of segment graphs.
Electron. J. Combin. 16, no. 1, Research Paper 56, 11 pp., 2009.
   
Troubetzkoy Serge.
Approximation and billiards.
Systèmes dynamiques et approximations diophantiennes, Séminaires et congrès, Société Mathématique de France 20, 175--187, 2009.
PDF ACL
Troubetzkoy Serge.
Dual billiards, Fagnano orbits, and regular polygons.
Amer. Math. Monthly 116, no. 3, 251--260, 2009.
PDF ACL
Valent Galliano, Klimcík Ctirad, Squellari Romain.
One loop renormalizability of the Poisson-Lie sigma models.
Phys. Lett. B678:143--148, 2009.
arXiv  
Vaux Lionel.
Differential linear logic and polarization
Typed lambda calculi and applications, 371–385, Lecture Notes in Comput. Sci., 5608, Springer, Berlin, 2009.
PDF ACTI
Vaux Lionel.
The Algebraic lambda-calculus.
Mathematical Structures in Computer Science, Volume 19, issue 05, pp. 1029-1059, 2009.
PDF  

 


Last update : october 11, 2012, EL.